New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2008
Total Posts : 41
   Posted 1/19/2009 7:29 PM (GMT -6)   
Anyone out there on Tysabri, I have had crohns disease for 15 years and am allergic to Remicade, tried Humira without success and am not responding to steriods, I had my first Tysabri infusion on Friday and other than a headache and fatigue it went well. just wondering others experiences and how long it takes to respond??? thanks in advance

Regular Member

Date Joined Nov 2008
Total Posts : 62
   Posted 1/19/2009 10:19 PM (GMT -6)   
I personally haven't been on Tysabri, but my best friend is. She has MS. Her treatments started off well, but as time went on, she got sick for a couple days afterwards. She was on it for about a year and a half, and they took her off it because the drug hasn't been studied on people over the two year mark. Those who have stayed on the drug past two years have suffered PML, which is a brain infection. I'm not sure if your doctor told you that Tysabri does break down the blood brain barrier, which protects your brain from bacteria and viruses from getting to it and causing infection. PML is not curable. I'm not trying to scare you, just trying to lay out the facts. She was off of it for about a year, and now recently went back on. I hope that Tysabri will help you or put you into remission! Sorry I couldn't be all that much information, but I hope it helped a little!
-Heather, 23 yrs. old

- Crohns disease since 1995, officially diagnosed in 2003.

- Bowel resection in Dec. 07, Crohns reoccurred July 08.

- Medications - Entocort 9mg, Wellbutrin SR 150mg, Lexapro 20mg, Bentyl 10mg, Levsin, Trazadone 50mg, Prednisone taper

Elite Member

Date Joined Sep 2005
Total Posts : 10404
   Posted 1/20/2009 1:16 AM (GMT -6)   
You can find some good discussions on Tysabri in the new meds thread.

I hope you find them useful. Welcome to the forums!

Co-Moderator Crohn's Forum.

Regular Member

Date Joined Aug 2007
Total Posts : 350
   Posted 1/20/2009 8:46 AM (GMT -6)   
I have now had 10 infusions of tysabri. Now I know there are a ton of risks as there are with any drugs but I took the time to examine the risks and my situtaion to decide if it was right for me. I can say it was ahard choice but since being on it I have felt like myself again. My only reaction was a headache the first infusion and I noticed a change almost immedeatley
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 11:16 AM (GMT -6)
There are a total of 2,710,542 posts in 298,916 threads.
View Active Threads

Who's Online
This forum has 153462 registered members. Please welcome our newest member, sdscnhbusdhb.
275 Guest(s), 12 Registered Member(s) are currently online.  Details
Richard in NY, Michael_T, Teamchris, HBFF, April_Ryan, Alice22, Saraj, Snokrystal, jitsobar, LymeMother, Maraki, Not-there-yet

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer